# SDR SWAA2021100526006

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,774 hours, 27,412 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY ON APPROACH WHEN SELECTED FLAPS 15. NO ROLL DETECTED ; / [01] REMOVED AND REPLACED L/H FLAP POSITION TRANSMITTER IAW AMM 27-58-01 OP'S CHECK GOOD
